# SDR SWAA101567

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 9,802 hours, 5,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, EMERGENCY EXIT LIGHT FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER MM.
